Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 498902, 11 pages
http://dx.doi.org/10.1155/2013/498902
Research Article

Optimal Homotopy Asymptotic Method for Solving Delay Differential Equations

1School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
2Department of Mathematics, Faculty of Science, Hashemite University, Zarqa 13115, Jordan

Received 4 May 2013; Accepted 13 September 2013

Academic Editor: Sotiris Ntouyas

Copyright © 2013 N. Ratib Anakira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. K. Patel, P. C. Das, and S. S. Parbhu, “Optimal control of systems described by delay differential equations,” International Journal of Control, vol. 36, no. 2, pp. 303–311, 1982. View at Publisher · View at Google Scholar
  2. L. Glass and M. C. Mackey, “Pathological conditions resulting from instabilities in physiological control systems,” Annals of the New York Academy of Sciences, vol. 316, pp. 214–235, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. S. Busenberg and B. Tang, “Mathematical models of the early embryonic cell cycle: the role of MPF activation and cyclin degradation,” Journal of Mathematical Biology, vol. 32, no. 6, pp. 573–596, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. C. Lv and Z. Yuan, “Stability analysis of delay differential equation models of HIV-1 therapy for fighting a virus with another virus,” Journal of Mathematical Analysis and Applications, vol. 352, no. 2, pp. 672–683, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. D. J. Evans and K. R. Raslan, “The Adomian decomposition method for solving delay differential equation,” International Journal of Computer Mathematics, vol. 82, no. 1, pp. 49–54, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. R. K. Saeed and B. M. Rahman, “Adomian decomposition method for solving system of delay differential equation,” Australian Journal of Basic and Applied Sciences, vol. 4, no. 8, pp. 3613–3621, 2010. View at Google Scholar · View at Scopus
  7. F. Shakeri and M. Dehghan, “Solution of delay differential equations via a homotopy perturbation method,” Mathematical and Computer Modelling, vol. 48, no. 3-4, pp. 486–498, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. H. Koçak and A. Yildirim, “Series solution for a delay differential equation arising in electrodynamics,” Communications in Numerical Methods in Engineering, vol. 25, no. 11, pp. 1084–1096, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. S. K. Vanani and A. Aminataei, “Multiquadric approximation scheme on the numerical solution of delay differential systems of neutral type,” Mathematical and Computer Modelling, vol. 49, no. 1-2, pp. 234–241, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. S. K. Vanani and A. Aminataei, “On the numerical solution of neutral delay differential equations using multiquadric approximation scheme,” Bulletin of the Korean Mathematical Society, vol. 45, no. 4, pp. 663–670, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. A. Saadatmandi and M. Dehghan, “Variational iteration method for solving a generalized pantograph equation,” Computers and Mathematics with Applications, vol. 58, no. 11-12, pp. 2190–2196, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. Y. M. Rangkuti and M. S. M. Noorani, “The exact solution of delay differential equations using coupling variational iteration with Taylor series and small term,” Bulletin of Mathemaatics, vol. 4, no. 1, pp. 1–15, 2012. View at Google Scholar
  13. A. El-Safty, M. S. Salim, and M. A. El-Khatib, “Convergence of the spline function for delay dynamic system,” International Journal of Computer Mathematics, vol. 80, no. 4, pp. 509–518, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. A. K. Alomari, M. S. M. Noorani, and R. Nazar, “Solution of delay differential equation by means of homotopy analysis method,” Acta Applicandae Mathematicae, vol. 108, no. 2, pp. 395–412, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. S. Sedaghat, Y. Ordokhani, and M. Dehghan, “Numerical solution of the delay differential equations of pantograph type via Chebyshev polynomials,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 12, pp. 4815–4830, 2012. View at Publisher · View at Google Scholar
  16. K. Nandakumar and M. Wiercigroch, “Galerkin projections for state-dependent delay differential equations with applications to drilling,” Applied Mathematical Modelling, vol. 37, no. 4, pp. 1705–1722, 2013. View at Publisher · View at Google Scholar
  17. M. S. Hafshejani, S. K. Vanani, and J. S. Hafshejani, “Numerical solution of delay differential equations using Legender wavelet method,” World Applied Sciences Journal, vol. 13, pp. 27–33, 2011. View at Google Scholar
  18. F. Karakoc and H. Bereketolu, “Solutions of delay differential equations by using differential transform method,” International Journal of Computer Mathematics, vol. 86, no. 5, pp. 914–923, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. D. Li and M. Z. Liu, “Runge-Kutta methods for the multi-pantograph delay equation,” Applied Mathematics and Computation, vol. 163, no. 1, pp. 383–395, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. V. Marinca, N. Herişanu, C. Bota, and B. Marinca, “An optimal homotopy asymptotic method applied to the steady flow of a fourth-grade fluid past a porous plate,” Applied Mathematics Letters, vol. 22, no. 2, pp. 245–251, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. V. Marinca, N. Herişanu, and I. Nemeş, “Optimal homotopy asymptotic method with application to thin film flow,” Central European Journal of Physics, vol. 6, no. 3, pp. 648–653, 2008. View at Publisher · View at Google Scholar · View at Scopus
  22. V. Marinca and N. Herişanu, “Application of optimal homotopy asymptotic method for solving nonlinear equations arising in heat transfer,” International Communications in Heat and Mass Transfer, vol. 35, no. 6, pp. 710–715, 2008. View at Publisher · View at Google Scholar · View at Scopus
  23. N. Herisanu, V. Marinca, T. Dordea, and G. Madescu, “A new analytical approach to nonlinear vibration of an electric machine,” Proceedings of Romanian Academy A, vol. 9, no. 3, 2008. View at Google Scholar
  24. N. Herişanu and V. Marinca, “Explicit analytical approximation to large-amplitude non-linear oscillations of a uniform cantilever beam carrying an intermediate lumped mass and rotary inertia,” Meccanica, vol. 45, no. 6, pp. 847–855, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. S. Islam, R. Ali Shah, I. Ali, and N. M. Allah, “Optimal homotopy asymptotic solutions of couette and poiseuille flows of a third grade fluid with heat transfer analysis,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 11, no. 6, pp. 389–400, 2010. View at Google Scholar · View at Scopus
  26. M. Idrees, S. Islam, S. Haq, and S. Islam, “Application of the optimal homotopy asymptotic method to squeezing flow,” Computers and Mathematics with Applications, vol. 59, no. 12, pp. 3858–3866, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus